Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Infant has throat infection, frequent sneezing, dull face, sounds on breathing, was prescribed asthatlin earlier. Can I give him the same today?

Dr my son is 9 months old and its a holiday in Maldives, i can t consult any pediatrician here. He has some throat infections it seems. Sneezes often and face is so dull. Often he tries to rub his nose . There is a little sound i hear while he breaths. Last time the doctor gave him asthalin when he was infected too much. Shall i give him a dose or two for today.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Sneezing and rubbing the nose are suggestive of allergy and some antihistamine syrup if you have can be given.
The sound in the chest may due to wheezing and you can give asthalin syrup n the same dose.
But always it is better to check with some local pediatrician especially as you are travelling.
All the best
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor